# SDR USAA050851

- Difficulty date: July 7, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .5 INCH, CENTER AISLE FRAME BETWEEN STATION 380 AND 400.  FABRICATED AND INSTALLED NEW PART IAW SRM 51-10-02.  (M)
